# SDR UPS03840453

- Difficulty date: April 14, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Center Subfloor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 960-980 AT LBL 66 FINGER DOUBLER IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED FINGER DOUBLER IAW DWG 5645332 AND SRM 53-1-0, 53-2-0 FIG 1F, 51-1-21.
